ψ_c- Open Sets in Topological Spaces

Sami Ali Hussein

Abstract


 

Abstract

 

The main aim of this paper is to introduce a new class of set called - open set. some general properties of it are investigated. The relationships between this class of set with other related classes of sets are studied.


Keywords


supra-topology, nearly open sets, operators

Full Text:

PDF

References


Abd El-Monsef M.E, El-Deeb S.N and Mahmoud R.A(1983), On β-Open Sets and β-Continuous Mapping, Bull. Fac. Sci. Assiut Univ, 12 (1), (77-90).

Ahmed N.K(1990), On some types of Separation Axioms, M.Sc. Thesis, Salahaddin Univ.

Ameen Z.A.(2011), pc-Open sets and pc-Continuity in topological spaces, J. of Advanced Research in pure Mathematics Vol.3,(1),(123-134).

Andrijevic D. (1986)., Semi-Preopen Sets, Mat. Vesnik , 38, (24-32).

Adrijvic D.(1996), On b-open sets, Mat.Vesnik,48,(59-64).

Ibrahim H.Z.(2013), Bc-open sets in topological spaces, J. of Advanced in pure Mathematics Vol.3,(34-40).

Khalaf A.B. and Ameen Z.A (2010), sc-open Sets and sc-continuity in Topological Spaces,

J. of Advanced Research in Pure Mathematics, 2 (3), 87-101.

Levine N. (1963). Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly, 70(1), 36-41.

Mashhour A.S., Abd El-Monsef M.E, and El-Deeb S.N (1982), On Precontinuous and Weak precontinuous mappings, Proc.Math.Phys.Soc.Egypt 53, 47.

Mashhour A.S., Allam A.A., Mahmoud F.S and Khedr F.H. (1983), ON SUPRATOPLOGICAL SPACES, Indian J.pure appl. Math.14(4),502-510.

Mizyed A Y.(2015), Continuity and Separation Axioms Based on βc-Open Sets, M.Sc. Thesis, Islamic Univ. of Gaza.

Njasted O.(1965), On some classes of nearly open sets,Pacific J.math.Vol.15 (3),(961-970).

Velicko N. (1968), H-Closed Topological Spaces, American Mathematical Society, 78 (2),

-118.




DOI: http://dx.doi.org/10.21271/zjpas.29.1.2

Copyright (c) 2017 ZANCO Journal of Pure and Applied Sciences

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

ZANCO Journal of Pure and Applied Sciences (print version: ISSN 2218-0230 online version: ISSN 2412-3986, DOI: 10.21271) is published by Salahaddin University-Erbil / Department of Scientific Publications. Responsibility for the contents rests upon the authors and not upon  Salahaddin University-Erbil or the Journal Editorial and Advisory Boards. 

Department of Scientific Publication Office: The Central Library of Salahaddin University-Erbil, Kirkuk Road, Erbil, Kurdistan, Iraq. Cell Phone: +964 (0)750 7761675, email: zanco.scientific@su.edu.krd. www.su.edu.krd, www.zancojournals.su.edu.krd

Copyright and Reprint Permission: It is the policy of ZANCO to own the copyright to the technical contributions it publishes and to facilitate the appropriate reuse of this material by others. Photocopying is permitted with credit to the source for individuals for individual use.

Copyright © 2017. All Rights Reserved. Salahaddin University-Erbil